Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

What are the common side-effects of allercet dc ?

i am suffering from severe skin allergy ,big red swollen patches developes all over the body with acute itchiness and swelling following sore throat and sneezing attack.Fingers get terribly itchy sometimes one of the eyes or the lips swells like anything but the cause of the allery is not found by any of the doctors so my doc prescribed me allercet dc.i am taking it for severel months, is it ok to take it for so long,is there any side effects.i feel very drowsy and sleepy.please suggest some permanant cure for this disease.
Asked On : Wed, 20 Jul 2011
Answers:  2 Views:  5043
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Orthopaedic Surgeon 's  Response
Welcome to Healthcare Magic
You seem to be having urticarial reaction. You could be allergic to certain food like milk, fish, eggs, peanuts. You need to stay away from smoke, pollen, dust, pollution. The medicine given is known to cause drowsiness. Eat plenty of fresh fruits and green leafy vegetables, drink plenty of water. Brisk walk everyday for 40 minutes everyday. You need to get tested by allergy clinic for allergic triggers by pin prick tests to find what is causing allergy and how to get least response to that allergen by therapy. Avoid development of excessive body heat by avoiding sun exposure, over exertion, excess emotion can also raise body heat and cause urticaria. Use umbrella outside, avoid sunlight much as this can also trigger. you can use Sunscreen SPF30 for protection. Avoiding wearing tight clothes, wear only loose cotton clothes. Allercet-DC may not be enough, you need to be investigated more to prevent attacks. You may need steroid for relief.
Answered: Wed, 20 Jul 2011
I find this answer helpful
General & Family Physician Dr. Sumanth.P's  Response

Thanks for your query.

Since you have so severe attacks If you find any specific external agent or food which is associated then avoid them.

You can ask for the change of anti- histaminic in case of drowsiness.

I suggest you to consult a dermatologist.

Hope I answered your query.

Wishing you good health.


Answered: Wed, 20 Jul 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor